Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 891519, 18 pages
http://dx.doi.org/10.1155/2012/891519
Research Article

Iterative Method for Solving the Second Boundary Value Problem for Biharmonic-Type Equation

1Institute of Information Technology, VAST, 18 Hoang Quoc Viet, Cau Giay, Hanoi 10000, Vietnam
2Hanoi University of Industry, Minh Khai, Tu Liem, Hanoi 10000, Vietnam

Received 8 April 2012; Revised 11 June 2012; Accepted 11 June 2012

Academic Editor: Carla Roque

Copyright © 2012 Dang Quang A. and Nguyen Van Thien. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dang Quang A. and Nguyen Van Thien, “Iterative Method for Solving the Second Boundary Value Problem for Biharmonic-Type Equation,” Journal of Applied Mathematics, vol. 2012, Article ID 891519, 18 pages, 2012. https://doi.org/10.1155/2012/891519.